Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 20, NWS Pueblo, CO

April 6, 20237 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 6, 2023, 2:52 PM MDT for 7 counties in Colorado. It took effect at Apr 7, 2023, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2023, 2:52 PM MDT (20:52 UTC)
In effect from
Apr 7, 2023, 12:00 PM MDT
Expired
Apr 7, 2023, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2329 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS85 KPUB 062052
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
252 PM MDT Thu Apr 6 2023

COZ230-232>237-071300-
/O.UPG.KPUB.FW.A.0014.230407T1800Z-230408T0200Z/
/O.NEW.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
252 PM MDT Thu Apr 6 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR 
FIRE WEATHER ZONES 230, 232, 233, 234, 235, 236, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
noon to 8 PM MDT Friday. The Fire Weather Watch is no longer in 
effect.

* Affected Area...Fire Weather Zones 230, 232, 233, 234, 235, 
  236 and 237.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions may be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ229-071300-
/O.NEW.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/
Huerfano County Including Walsenburg-
252 PM MDT Thu Apr 6 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR 
FIRE WEATHER ZONE 229...

The National Weather Service in Pueblo has issued a Red Flag 
Warning for gusty winds and low humidity, which is in effect from 
noon to 8 PM MDT Friday.

* Affected Area...Fire Weather Zone 229.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions may be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
732 
WWUS85 KPUB 070959
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
359 AM MDT Fri Apr 7 2023

COZ229-230-232>237-080200-
/O.CON.KPUB.FW.W.0020.230407T1800Z-230408T0200Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
359 AM MDT Fri Apr 7 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 229, 230, 232, 233, 234, 235, 236, AND 237...

* Affected Area...Fire Weather Zones 229, 230, 232, 233, 234, 
  235, 236 and 237.

* Winds...South 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
564 
WWUS85 KPUB 072041
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
241 PM MDT Fri Apr 7 2023

COZ229-230-232>237-080200-
/O.CON.KPUB.FW.W.0020.000000T0000Z-230408T0200Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
241 PM MDT Fri Apr 7 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229, 230, 232, 233, 234, 235, 236, AND 237...

* Affected Area...Fire Weather Zones 229, 230, 232, 233, 234, 
  235, 236 and 237.

* Winds...South 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
709 
WWUS85 KPUB 080156
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
756 PM MDT Fri Apr 7 2023

COZ229-230-232>237-080300-
/O.EXP.KPUB.FW.W.0020.000000T0000Z-230408T0200Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
756 PM MDT Fri Apr 7 2023

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 229, 230, 232, 233, 234, 235, 236, AND 237...

Humidity values will continue to improve this evening, while winds
slowly diminish.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 6, 11:26 AM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 6, 11:26 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1126 AM MDT Thu Apr 6 2023

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Thu Apr 6 2023

Key messages:

1) Snow showers will continue to taper off over northern El Paso
County. Roads in these areas will remain slick and snow-packed in
some spots for the early morning commute.

2) Temperatures will still be on the cooler side, especially where
there is snow cover, and below the seasonal average by as much as
20 degrees in some locations.

Detailed discussion:

Today...

An area of low pressure will continue to move out of Colorado this
morning. Some areas in the Palmer Divide area have picked up several
inches of snow this morning and there will be some slick and
snow-packed roads in these areas. These lingering snow showers
over northern El Paso County located in the deformation zone will
continue to taper off as the low continues to undergo cyclolysis
(weakening) and eventually becomes absorbed into the troughing to
the north. This will allow for the southerly winds to become
predominant over the plains, and clearing skies through the
morning. Although, due to a cooler cP airmass in place,
temperatures will struggle to warm up much and still remain below
the seasonal average by as much as 20 degrees in some locations.
High temperatures in the plains will be anywhere from the upper
40s to around 60 degrees, and generally in the 40s for the upper
Arkansas River Valley and San Luis Valley. Max temperatures for
high country will be in the 20s and 30s.

Tonight...

Winds will begin to increase over the southeast plains by later in
the night, and this will allow for some mixing and lows to be
slightly warmer due to this, around the mid 30s. Otherwise, mostly
clear skies will give way to another cold night for most locations,
with lows dropping into the 20s for most of the plains. In the upper
mountain valleys, there will be some lows getting down into the
single digits, otherwise, it will generally be in the teens and low
20s for the higher elevations. There will be some mid to high level
clouds moving in later in the night due to an approaching upper
level low from the southwest, that is continuing to weaken. This
could slightly modify temperatures to be warmer for some locations
as these clouds move overhead.  -Stewey

.LONG TERM...(Friday through Wednesday)
Issued at 347 AM MDT Thu Apr 6 2023

Key Messages:

1) Critical Fire Weather conditions possible eastern and southern
portions of SE Plains Friday

2) Warming trend for Saturday through Wednesday with spotty fire
weather conditions at times, ramping up towards mid week with
increasing winds

Transient upper ridge moves across CO on Friday bringing warmer
temperatures to the region. A couple of shortwaves will move through
the flow, one which passes to the south on Friday and another
stronger trough which moves across the state Saturday through
Saturday night.  Increasing mid/high based moisture ahead of the
first wave on Friday will bring some isolated showers to the higher
terrain Friday afternoon, but not expecting much in the way of
accumulation given the sub cloud dry layer.

Otherwise, increasing surface winds on the east side of the lee side
surface low will combine with afternoon humidity values below 15
percent to bring a good chance for critical fire weather conditions
for the southern and eastern portions of the southeast plains. Still
a variety of solutions regarding the persistence of low level
moisture within the southerly fetch.  There is still the potential
for an increase in surface dew points out towards the KS border
during the late afternoon and evening so will hang on to the Fire
Weather Watch for now. Spotty, brief critical fire weather
conditions will be possible along the I-25 corridor as well, but
duration and coverage looks too limited for fire weather highlights.

The next trough moves across Saturday and Saturday night.
Temperatures will continue to warm with another round of isolated
showers across the mountains as moisture increases ahead of the
approaching system. Again moisture looks high based so not expecting
much in the way of QPF. Winds look weaker but will need to watch the
southern I-25 corridor closely for some localized critical to near
critical fire weather conditions, mainly for Huerfano county.

Temperatures get knocked down a couple degrees for Sunday behind the
associated cold front but readings will still be well above normal.
Ridge amplifies again as the plains/upper mid west trough
retrogrades to the southwest and tries to bring some moisture up
from the south into southern sections of the area.  This solution
brings energy back farther to the west than previous runs and may
help slow the warm up some for Monday.  However southwest flow
increases towards mid week which should bring a good chance for 80+
readings across most of the southeast plains with 60s and 70s for
the valleys and 40s and 50s for the mountains.  This will ramp up
fire weather concerns once more, especially for Tuesday and
Wednesday as winds increase.  -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM MDT Thu Apr 6 2023

VFR conditions are expected at all three TAF sites, KCOS, KPUB, and
KALS, for the next 24 hours. Cloud cover is diminishing over KCOS
this hour, and mostly clear sky conditions are expected for all
sites through the rest of this afternoon. Mid and upper-level clouds
will move in later in the period. Fairly light southerly winds
gusting up to 20kt are expected at KCOS and KPUB this afternoon, and
will follow normal diurnal trends into the overnight hours
tonight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday evening
for COZ230-232>237.

&&

SHORT TERM...STEWARD
LONG TERM...KT
AVIATION...EHR
Hazardous weather outlook, Apr 6, 11:30 AM MDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 AM MDT Thu Apr 6 2023

COZ058>089-093>099-071730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 AM MDT Thu Apr 6 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Critical Fire Weather conditions will be possible Friday across
the southern and eastern portions of the southeast plains as
winds increase and afternoon relative humidity values drop to near
or below critical thresholds. Winds will decrease for Saturday
but there could be some spotty brief critical fire weather
conditions along the southern I-25 corridor, particularly around
Walsenburg.

Isolated mountain showers will be possible both Friday and
Saturday, but any snowfall will be spotty and light with amounts
under 1 inch.

Temperatures will warm to well above seasonal averages through the
early to middle part of next week. Critical fire weather
conditions may return for Tuesday and Wednesday across the lower
elevations as winds increase ahead of the next system.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

EHR/31

In the hours before

Local storm report, Apr 6, 9:31 AM MDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     SNOW             4 SSW BLACK FOREST      38.97N 104.72W
04/06/2023  E4.0 INCH        EL PASO            CO   PUBLIC

&&

MW
Local storm report, Apr 6, 9:36 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
936 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     SNOW             3 NE AIR FORCE ACADEMY  39.04N 104.84W
04/06/2023  M5.3 INCH        EL PASO            CO   TRAINED SPOTTER

&&

MW
Local storm report, Apr 6, 9:58 AM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
958 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     SNOW             3 NW BLACK FOREST       39.04N 104.74W
04/06/2023  M5.7 INCH        EL PASO            CO   TRAINED SPOTTER

            FROM 130 PM 4/5 THRU 420 AM 4/6 WITH 4.2
            INCHES FROM MIDNIGHT TO 330 AM.

&&

MW
Local storm report, Apr 6, 10:00 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1000 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 AM     SNOW             5 W FALCON              38.92N 104.71W
04/06/2023  M4.0 INCH        EL PASO            CO   TRAINED SPOTTER

            RELAYED VIA SOCIAL MEDIA.

&&

MW
Local storm report, Apr 6, 10:08 AM MDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1008 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             2 E MANITOU SPRINGS     38.86N 104.88W
04/06/2023  M3.0 INCH        EL PASO            CO   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

MW
Local storm report, Apr 6, 10:58 AM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1058 AM MDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     SNOW             3 NW BLACK FOREST       39.04N 104.74W
04/06/2023  M5.7 INCH        EL PASO            CO   TRAINED SPOTTER

            FROM 130 PM 4/5 THRU 420 AM 4/6 WITH 4.2
            INCHES FROM MIDNIGHT TO 330 AM.

0926 AM     SNOW             2 SW PETERSON AFB       38.81N 104.73W
04/06/2023  E4.5 INCH        EL PASO            CO   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0825 AM     SNOW             4 SSW BLACK FOREST      38.97N 104.72W
04/06/2023  E4.0 INCH        EL PASO            CO   PUBLIC

0745 AM     SNOW             3 NE AIR FORCE ACADEMY  39.04N 104.84W
04/06/2023  M5.3 INCH        EL PASO            CO   TRAINED SPOTTER

0743 AM     SNOW             CASCADE                 38.90N 104.97W
04/06/2023  M3.8 INCH        EL PASO            CO   PUBLIC

0742 AM     SNOW             2 NNE MONUMENT          39.12N 104.86W
04/06/2023  M4.3 INCH        EL PASO            CO   TRAINED SPOTTER

0735 AM     HEAVY SNOW       5 NE AIR FORCE ACADEMY  39.05N 104.79W
04/06/2023  M9.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0706 AM     HEAVY SNOW       5 N BLACK FOREST        39.09N 104.69W
04/06/2023  E7.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0700 AM     SNOW             4 E AIR FORCE ACADEMY   39.01N 104.80W
04/06/2023  M3.4 INCH        EL PASO            CO   TRAINED SPOTTER

0633 AM     HEAVY SNOW       5 NW BLACK FOREST       39.07N 104.77W
04/06/2023  E7.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0630 AM     SNOW             2 E MANITOU SPRINGS     38.86N 104.88W
04/06/2023  M3.0 INCH        EL PASO            CO   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

0622 AM     SNOW             3 NE AIR FORCE ACADEMY  39.04N 104.83W
04/06/2023  M7.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0617 AM     SNOW             WOODLAND PARK           38.99N 105.05W
04/06/2023  M2.3 INCH        TELLER             CO   PUBLIC

            RELAYED BY MEDIA.

0615 AM     SNOW             6 NNW PETERSON AFB      38.91N 104.73W
04/06/2023  M4.1 INCH        EL PASO            CO   PUBLIC

0611 AM     SNOW             4 NW PETERSON AFB       38.88N 104.74W
04/06/2023  M3.8 INCH        EL PASO            CO   TRAINED SPOTTER

0557 AM     SNOW             5 W FALCON              38.92N 104.71W
04/06/2023  M4.0 INCH        EL PASO            CO   TRAINED SPOTTER

            RELAYED VIA SOCIAL MEDIA.

0510 AM     SNOW             5 NW BLACK FOREST       39.07N 104.76W
04/06/2023  M6.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0502 AM     SNOW             3 E MONUMENT            39.08N 104.81W
04/06/2023  M6.0 INCH        EL PASO            CO   PUBLIC

0414 AM     SNOW             6 N COLORADO SPRINGS    38.91N 104.82W
04/06/2023  M3.1 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0414 AM     SNOW             2 WNW PETERSON AFB      38.84N 104.74W
04/06/2023  E3.3 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0341 AM     SNOW             1 ENE MONUMENT          39.10N 104.85W
04/06/2023  M3.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0336 AM     SNOW             3 ENE AIR FORCE ACADEMY 39.03N 104.82W
04/06/2023  M4.0 INCH        EL PASO            CO   PUBLIC

            RELAYED BY MEDIA.

0245 AM     SNOW             6 WSW FALCON            38.91N 104.72W
04/06/2023  M4.0 INCH        EL PASO            CO   PUBLIC

&&

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.